EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-3509 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
06/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 4.5 years post op initial right tka, this female patient was revised due to severe poly wear.Revised from cr to ps.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain x-rays.Product not returning / disposed at hospital.
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6) 02-010-04-0335 - logic cr femoral por, right, sz 3.5.(b)(6) 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t.(b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-32 - threaded pin size 3.0 collarless.(b)(6) a10012 - gps implant kit v2.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported is most likely the result of prosthesis wear secondary to instability of the knee joint.However, this cannot be confirmed as the devices were not returned for evaluation and limited clinical information was provided.Section h11: the following sections have corrected information: (h6) component code: 734, bearings.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d6b, d8, h6: clinical code, type of investigation, investigation findings, investigation conclusions if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.